# SDR QXEA200600886

- Difficulty date: March 22, 2006
- Submitted: April 5, 2006
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 11,734 hours, 12,209 cycles
- System (JASC): 5497 · Nacelle/Pylon System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX: BRAIDED SHIELDING ON WIRE BUNDLE UNDER LEADING EDGE PANEL 611AR IS CHAFED INBOARD OF RT NACELLE INBOARD SIDEWALL.  MAINTENANCE REPAIRED IAW Q400 WDM CHAPTER 91 - HOOK-UP LIST, HORIZON EA 6-57-447, AND NDTM PART 6, 51-00-02.
